Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can urinating alot relate to Herpes?

Can urinating alot relate to Herpes in any way ?
Asked On : Sat, 23 Jul 2011
Answers:  3 Views:  762
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.     
polyuria or urinating a lot is not related to herpes at all ,get your urine tested to know the cause.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 23 Jul 2011
I find this answer helpful
  User's Response
One last question what about the feeling to Urinate or urgency but only a little comes out can that be related?
Answered: Sat, 23 Jul 2011
  User's Response
ALL I have is frequent urination like it feels like I have to go alot should I be worried about Herpes b/c I always use a condom I have had Oral sex a couple of times but my doctor did a urinalysis and its not chlamydia or gonorrhea or a bladder infection soo what could it be it just feels like I have to Urinate alot THATS ALL!
Answered: Sat, 23 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor